# SDR SWAA2025062074868

- Difficulty date: May 24, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB FLOOR TO AFT BULKHEAD SUPPORT BS500D FROM RBL22 TO LBL22 WL156.  REMOVED AND REPLACED FCB FLOOR TO AFT BULKHEAD SUPPORT BS500D RBL22 TO LBL22 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A9481 REV: -.
